The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 66, Issue 2, 2009
Metadata
 

There is no odd perfect polynomial over F2 with four prime factors
Luis H. Gallardo and Olivier Rahavandrainy
pp. 131–145
Abstract | Full-Text PDF (91 KB) | Metadata

A note on common range of a class of co-analytic Toeplitz operators
Romeo Meštrović and Žarko Pavićević
pp. 147–158
Abstract | Full-Text PDF (115 KB) | Metadata

Examples of optimal solutions of infinite horizon variational problems arising in continuum mechanics
Alexander J. Zaslavski
pp. 159–174
Abstract | Full-Text PDF (121 KB) | Metadata

Holomorphic extension theorem for tempered ultrahyperfunctions
Daniel H. T. Franco
pp. 175–190
Abstract | Full-Text PDF (141 KB) | Metadata

Exponential stabilization of periodic solutions of a system of KdV equations
Eleni Bisognin, Vanilde Bisognin and Jardel Morais Pereira
pp. 191–210
Abstract | Full-Text PDF (142 KB) | Metadata

A note on the global regularity of steady flows of generalized Newtonian fluids
Francesca Crispo
pp. 211–223
Abstract | Full-Text PDF (97 KB) | Metadata

Nonlinear stability properties of periodic travelling wave solutions of the classical Korteweg–de Vries and Boussinesq equations
Lynnyngs Kelly Arruda
pp. 225–259
Abstract | Full-Text PDF (242 KB) | Metadata